# SDR QXEA0202212

- Difficulty date: December 16, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 13,060 hours, 17,897 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK BEYOND SERVICEABLE LIMITS ON FORE RUDDER LOWER CLOSING RIB.  REPAIRED IAW DHC-8 SRM 51-40-11 AND HORIZON AIR TASK 27-20-11-030-802.
